Enhertu

Kathrn87
Kathrn87 Member Posts: 2 Member
edited May 30 in Breast Cancer #1

Hi! I am, thus far, a 20 year Stage IV Breast cancer survivor with mets to bones and now liver. After my Xeloda is failing, I am to start IV Enhertu this week. Looking for anyone who has tried this medication. I am worried about the side effects, but the has such promising reviews. Thank you, Kathie

Comments

  • PaulBruce
    PaulBruce Member Posts: 1 *

    Hi Kathie:

    I have had lung cancer since 2019 with a lobectomy to remove the original tumor in December 2019. The cancer returned in 2021 and is now in both lungs (Stage 4). I have refused all prior chemotherapy suggestions but when Enhertu was approved for Lung cancer in September, 2022, I was among the first to try it. To date (April, 2023), I have been pleasantly surprised by both its effectiveness and minimal side effects. Since starting Enhertu in October, 2022, the cancerous masses in my lungs have been shrinking and, to date, have been reduced by about 40%. I receive an infusion at Sloan Kettering Cancer Center every 3 weeks. The only side effects I am aware of are Insomnia and constipation the first two days after infusion; tiredness for about a week; Hiccups on days 2 & 3; minor leg cramps during second week, some itching of my skin during weeks 2 & 3; and a significant decline in my white blood count and Neutrophil count which recover before the next infusion. Hope this is helpful and good luck with your treatments.

    Paul

  • Widdershins3
    Widdershins3 Member Posts: 3 Member

    I was seeing my cancer numbers soar with all the drugs they tried on me a year ago. Then when Piqray failed really spectacularly, after making me terribly sick (blood sugar went to almost 700--!) and I suddenly dropped 30lbs, Enhertu was approved for my low-negative HER type of cancer. In 2 weeks I was on it and the change was stunning--my CA 15-3 went from 661 to 111 in 8-9 months.

    No noticeable side-effects, either. I was able to do a lot of walking and my weight recovered in a healthy way. My food problems with Piqray were gone and I could go back to a normal, healthy diet, too.

    I hope so much that it works that way for you and for a long, long time. Unfortunately, I developed the worst side-effect--ground glass opacities in both lungs--and just had to be taken off my miracle drug. Still adjusting...